Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Necessary conditions of exponential stability for a class of linear neutral-type time-delay systems
Author: Zhang, X.
Zhao, N.
Shi, P.
Citation: International Journal of Control, 2019; 92(6):1289-1297
Publisher: Taylor & Francis
Issue Date: 2019
ISSN: 0020-7179
Statement of
Xian Zhang, Ning Zhao and Peng Shi
Abstract: For a class of linear neutral-type time-delay systems (NTTDSs), this paper will present necessary exponential stability conditions by employing the Lyapunov–Krasovskii functional approach. Since these conditions are represented by the Lyapunov matrix and the neutral coefficient matrix, they not only offer a novel tool for analysing stability of linear NTTDSs by characterising instability domains, but also extend the existing results of the neutral-delay-free systems. As amedium step, the relations between the Lyapunovmatrix and the fundamental matrix are characterised. The validation of the obtained results is explained by numerical examples and comparison with some existing results.
Keywords: Exponential stability; neutral-type time-delay systems; complete-type Lyapunov–Krasovskii functional
Rights: © 2017 Informa UK Limited, trading as Taylor & Francis Group
RMID: 0030078680
DOI: 10.1080/00207179.2017.1390259
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.